# SDR ASAA2021032234379

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 31,471 hours, 10,185 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT. EXTINGUISHED UPON MASTER CAUTION RECALL. GROUNDED - YES. #2 ZTC LOGGED FLT DECK TRIM VALVE. BITE TEST GOOD. FAULT RESET.
